# SDR AALA2019102869001

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 29,777 hours, 12,046 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: MS250112
- Condition: Unreliable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKE OFF, LANDING GEAR WOULD NOT RETRACT. ALL THREE GREEN GEAR LIGHTS AND ALL THREE RED GEAR LIGHTS ILLUMINATED WHEN GEAR HANDLE IN UP POSITION. MAINTENANCE REPLACED MANUEL EXTENSION LIMIT SWITCH IAW WDM 32-25-11. ACCOMPLISHED FIM 29-20-00810-808 AND PSTU BITE PROCEDURE FIM 32-09-00-810-801 TEST PASSED NO FAULTS. ACCOMPLISHEDGEAR SWING IAW 32-32-00-710-801 NO FAULTS NOTED.
